# SDR CA180423022

- Difficulty date: April 23, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Control
- Part number: 17108697
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) IT HAS BEEN DISCOVERED THAT WHEN BOTH AUDIO PANEL MIC SELECTIONS ARE SELECTED TO COM POSITION 3 A PTT TRANSMIT ON CO-PILOT`S SIDE ALSO CAUSES THE PILOT SIDE TO TRANSMIT.  THIS CONDITION ONLY HAPPENS WHEN BOTH AUDIO PANELS ARE SELECTED TO POSITION COM 3 AND DOES NOT HAPPEN IF ANY OTHER COM SELECTION IS MADE, ON EITHER PANEL.  IT IS ALSO NOT PRESENT WHEN THE PILOT TRANSMITS ON COM 3 WITH THE CO-PILOT SELECTED TO COM 3.  (TC# 20180423022)
